English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30487412      Online Users : 365
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/61761

    Title: Gaussian Inference in General AR(1) Models Based on Difference
    Authors: 郭炳伸
    Chen, Jhih-Gang;Kuo, Biing-Shen
    Contributors: 國貿系
    Keywords: AR model;difference;unit root
    Date: 2013-07
    Issue Date: 2013-11-21 14:57:15 (UTC+8)
    Abstract: This article develops a simple difference transformation for estimation and inference in general AR(1) models. As in Paparoditis and Politis (2000, Test 9, 487–509) and Phillips and Han (2008, Econometric Theory 24, 631–650), a Gaussian limit theory with a convergence rate of inline image is available, whether a unit root is present in the process. Yet the novelty of our limit results is that the same weak convergence applies to the models with or without a trend, unlike those established in the literature. The merits promise usefulness of the difference transformation in applications to dynamic panels.
    Relation: Journal of Time Series Analysis, 34(4),447-453
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1111/jtsa.12031
    DOI: 10.1111/jtsa.12031
    Appears in Collections:[國際經營與貿易學系 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    447453.pdf583KbAdobe PDF1035View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback